# SDR SIMA20131123001

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,462 hours, 31,803 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2201
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH INTO AIRPORT FLAP FAIL MESSAGE ON EICAS RESULTING IN FLAPS FAILING AT 0.  R & R FECU IAW EMB 145 AMM 27-53-02, OPERATIONS CHECKED GOOD.
